Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 41, NWS Topeka, KS

April 25, 2008Brown County, Jackson County, Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 25, 2008, 3:50 AM CDT for Brown County, Jackson County, Nemaha County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2008, 3:50 AM CDT (08:50 UTC)
Expired
Apr 25, 2008, 4:30 AM CDT
In force
40 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Brown County, KS, Jackson County, KS, Nemaha County, KS

The radar

The Topeka radar (KTWX), 93 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 10:20 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 25, 1:13 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 956 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
956 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 250850
SVRTOP
KSC013-085-131-250930-
/O.NEW.KTOP.SV.W.0041.080425T0850Z-080425T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
350 AM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST KANSAS...
  NORTHERN JACKSON COUNTY IN NORTHEAST KANSAS...
  SOUTHEASTERN NEMAHA COUNTY IN NORTHEAST KANSAS...

* UNTIL 430 AM CDT

* AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTH OF GOFF...OR 24 MILES SOUTHWEST OF HIAWATHA...MOVING EAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WETMORE...
  NETAWAKA...
  FAIRVIEW...
  KICKAPOO RESERVATION...
  POWHATTAN...
  WHITING...
  HORTON...
  HIAWATHA...
  WILLIS...

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3991 9544 3965 9543 3964 9556 3952 9556
      3947 9601 3979 9602
TIME...MOT...LOC 0850Z 267DEG 31KT 3972 9589

$$
2 follow-up statements
000 
WWUS53 KTOP 250907
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
406 AM CDT FRI APR 25 2008

KSC131-250916-
/O.CAN.KTOP.SV.W.0041.000000T0000Z-080425T0930Z/
NEMAHA-
406 AM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEMAHA COUNTY HAS
BEEN CANCELLED...

AT 406 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE 
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT. HEAVY RAIN...GUSTY WINDS AND 
DANGEROUS LIGHTNING WILL STILL BE POSSIBLE. 

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3965 9543 3964 9556 3952 9556 3951 9572
      3949 9574 3950 9578 3984 9578 3986 9571
      3986 9568 3991 9544
TIME...MOT...LOC 0906Z 267DEG 31KT 3972 9571

$$

KSC013-085-250930-
/O.CON.KTOP.SV.W.0041.000000T0000Z-080425T0930Z/
BROWN-JACKSON-
406 AM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHEASTERN JACKSON AND BROWN COUNTIES...

AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES NORTHWEST OF KICKAPOO RESERVATION...OR 13 MILES
SOUTHWEST OF HIAWATHA...MOVING EAST AT 36 MPH.

LOCATIONS IMPACTED INCLUDE...
POWHATTAN...WHITING...HORTON...HIAWATHA AND WILLIS.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3965 9543 3964 9556 3952 9556 3951 9572
      3949 9574 3950 9578 3984 9578 3986 9571
      3986 9568 3991 9544
TIME...MOT...LOC 0906Z 267DEG 31KT 3972 9571

$$
000 
WWUS53 KTOP 250924
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
424 AM CDT FRI APR 25 2008

KSC013-085-250934-
/O.EXP.KTOP.SV.W.0041.000000T0000Z-080425T0930Z/
BROWN-JACKSON-
424 AM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON AND BROWN
COUNTIES WILL EXPIRE AT 430 AM CDT...

AT 424 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3965 9543 3964 9556 3952 9556 3951 9572
      3949 9574 3950 9578 3984 9578 3986 9571
      3986 9568 3991 9544
TIME...MOT...LOC 0924Z 267DEG 31KT 3973 9551

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:35 PM CDT, 12 hours 15 minutes earlier.

Area forecast discussion, Apr 24, 3:35 PM CDT, 12 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
335 PM CDT THU APR 24 2008

.DISCUSSION...

MAIN FORECAST CONCERN FOR TONIGHT IS SEVERE WEATHER. EARLY AFTN
WATER VAPOR IMAGERY INDCS NEXT UPSTRM SHRTWV IS NOW MOVING THROUGH
CO AND IS PROGGED TO EMERGE OUT ONTO THE WESTERN HIGH PLAINS THIS
EVNG. 18Z SOUNDING FM KTOP INDCS A SIG INCREASE IN THE EML
TMPS...BUT ALSO A SIG INCREASE IN H825/850 MB MOISTURE. THUS THE
SOUNDING IS NOT STRONGLY CAPPED...BUT WITH A LACK OF LO LVL FORCING
AND LARGE-SCALE FORCING FOR SUBSIDENCE ALOFT...THE CAP IS EXPECTED
TO HOLD THRU THE EVENING. THUS MAINTAINED A SCHC POP IN THE FAR WEST
THIS EVNG AND THEN SPREAD LIKELY POPS AFTER MIDNIGHT ALONG THE KS
NEB BORDER WITH LO CHC POPS SOUTH OF INTERSTATE 70. CURRENT THINKING
IS STILL THAT THUNDERSTORMS WILL DEVELOP OVER THE TRI STATE REGION
OF SW NEB LATE THIS AFTN. SHEAR AND INSTABILITY SHLD ALLOW FOR
STORMS TO KEEP GOING THROUGH THE EVNG AS THEY MOV EWD. DEVELOPMENT
SHLD BE UPSCALE INTO A FORWARD PROPAGATING MCS AND ENTER OUR NW CWA
AT OR AFTER 9 PM. THUS SOME SEVERE WEATHER ACRS THE NORTH TONIGHT
STILL LOOKS LIKELY WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT. WL CONT WITH THE SVR WORDING IN THE NRN CWA WITH THIS
THINKING IN MIND. INCREASED GOING LOWS FOR TONIGHT OVER CNTRL AND
SOUTHERN CWA WHERE STG SRLY FLOW SHLD CONT THRU THE NIGHT KEEPING
TMPS UP.

SFC CDFNT SHLD BE MOVING THRU THE ERN CWA ARND 12Z FRI AND CLEAR THE
CWA AROUND 18Z. WL CONT WITH A MENTION OF TSRA IN THE MRNG ERN
CWA...BUT SHLD SEE A DRIER AFTN WITH MOISTURE AND INSTABILITY
GETTING PUSHED EWD. GOOD MIXING EXPECTED TOMORROW BEHIND THE FNT
TOMORROW WITH MOST LOCATIONS MIXING TO AT LEAST H85. DECENT CAA
BEHIND THE FNT WILL OFF-SET SOME OF GOOD MIXING...BUT DID INCREASE
GOING HIGHS OVER THE SRN CWA. BOUSTEAD

AS MAIN UPPER LEVEL TROUGH LIFTS OUT ACROSS THE UPPER MS VALLEY AND
WINDS BECOME LIGHTER WITH HIGH PRESSURE AND DRY AIR IN
PLACE...EXPECT AN UNSEASONABLY COOL NIGHT WITH LOWS IN THE UPPER 30S
COMMON. ANOTHER NORTHWEST FLOW WAVE WILL DIG SOUTHEAST ACROSS THE
CENTRAL PLAINS ON SATURDAY AND PROVIDE ANOTHER CHANCE FOR SHOWERS
AND ISOLATED THUNDERSTORMS. WITH A COOL START AND AN INCREASE IN
CLOUDS THROUGH THE DAY...HIGHS MAY BE LIMITE SOMEWHAT...ESPECIALLY
WITH ANY PRECIP THAT DEVELOPS. HAVE THEREFORE LOWERED HIGHS INTO THE
LOWER 60S ALONG AND NORTH OF I 70 AND INCREASED POPS IN THE
AFTERNOON NORTHWEST AREAS.

MODELS ARE QUICKER WITH THE SPEED OF THIS WAVE AND IT EXITS THE CWA
EARLY SUNDAY. AS A RESULT TRIMMED POPS SUNDAY TO ONLY THE SOUTHEAST
CWA IN THE MORNING. ALSO LOWERED HIGHS SLIGHTLY AS WELL WITH CAA
ARRIVING EARLIER IN THE DAY. OTHERWISE A COUPLE MORE UNSEASONABLY
COOL NIGHTS IN STORE ACROSS THE CWA SATURDAY NIGHT AND SUNDAY NIGHTS
IN NORTHWEST FLOW AND SFC HIGH PRESSURE BUILDING IN ACROSS THE AREA.

VEERING UPPER LEVEL FLOW AND LEESIDE CYCLOGENESIS WILL DEVELOP BY
TUESDAY INTO WEDNESDAY AND ALLOW FOR TEMPS TUESDAY INTO WEDNESDAY TO
WARM BACK INTO THE UPPER 60S TO LOWER 70S. IT WILL ALSO HELP TO
INCREASE THE CHANCES FOR SHOWERS/THUNDERSTORMS TO DEVELOP ALONG AND
NORTH OF A WARM FRONT NEAR THE AREAS LATE WEDNESDAY INTO THURSDAY.
BOTH ECMWF AND GFS ARE SIMILAR WITH THIS SCENARIO. HAVE THEREFORE
ADDED POPS INTO THURSDAY.  63

&&

.AVIATION...

MVFR CONDS EXPECTED TO GENERALLY CONT THRU THE NIGHT. AS MIXING
CONTS THIS AFTN MAY SEE SOME VFR CONDS FOR A TIME THIS EVNG
ESPECIALLY FOR THE MHK TAF SITE...BUT AS LO LVL JET ONCE AGAIN
DEVELOPS TONIGHT WLD EXPECT MVFR CONDS TO SET BACK IN AFTER 06Z
TONIGHT. CONSIDERED PUTTING IN SOME NON CONVECTIVE LO LVL WIND SHEAR
TONIGHT WITH THE LO LVL JET...BUT EVEN AFTER WINDS DIMINISH A LITTLE
THIS EVNG...SHLD SEE THE GUSTS ONCE AGAIN PICK UP AFTER MIDNIGHT.
DECIDED NOT TO INCLUDE ANY MENTION OF THUNDER IN ANY OF THE TAFS
SITES AS BEST COVERAGE IS EXPECTED TO BE NORTH OF THE
TERMINALS...BUT THIS WL HAVE TO BE MONITORED THRU LATE EVNG. VFR
CONDS ARE THEN EXPECTED TO DEVELOP THRU THE DAY ON FRI AS FNT MOVS
TO THE EAST. BOUSTEAD

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Apr 24, 8:19 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
819 PM CDT THU APR 24 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-260130-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
819 PM CDT THU APR 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE STILL FORECAST TO FORM INTO A CLUSTER AND MOVE
EAST ACROSS NORTHERN KANSAS AND SOUTHERN NEBRASKA. THESE STORMS
WILL LIKELY NOT AFFECT NORTH CENTRAL KANSAS UNTIL AROUND
MIDNIGHT...THEN MOVING ACROSS NORTHEAST KANSAS THROUGH THE EARLY
MORNING HOURS. THESE STORMS WILL BE CAPABLE OF LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS. THE MOST LIKELY AREA FOR THESE
STORMS TO OCCUR WILL BE NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS SHOULD BE EXITING NORTHEAST KANSAS DURING THE MORNING
THURSDAY. A COLD FRONT IS EXPECTED TO MOVE ACROSS NORTH CENTRAL...
NORTHEAST AND EAST CENTRAL KANSAS SATURDAY AFTERNOON AND EARLY
SUNDAY MORNING WHICH WILL BRING ANOTHER CHANCE FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY STILL BE NEEDED AFTER MIDNIGHT FOR AREAS NORTH OF
INTERSTATE 70 AS THUNDERSTORMS COULD PRODUCE LARGE HAIL AND
DAMAGING WINDS.

WOLTERS

In the hours before

Special weather statement, Apr 25, 2:24 AM CDT, 1 hour 26 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
224 AM CDT FRI APR 25 2008

KSZ008-009-020-021-250745-
CLAY-CLOUD-REPUBLIC-WASHINGTON-
224 AM CDT FRI APR 25 2008

THROUGH 245 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 38 MPH
ACROSS PORTIONS OF NORTH CENTRAL KANSAS. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE CLYDE...
VINING...CLIFTON...PALMER AND LINN.

A TORNADO WATCH IS ALSO IN EFFECT.
Special weather statement, Apr 25, 2:54 AM CDT, 56 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
254 AM CDT FRI APR 25 2008

KSZ011-012-250845-
BROWN-NEMAHA-
254 AM CDT FRI APR 25 2008

THROUGH 345 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 45 MPH
ACROSS PORTIONS OF NEMAHA AND BROWN COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PEA SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE HAMLIN...RESERVE...
HIAWATHA...IOWA SAC AND FOX RESERVATION AND ROBINSON.

A TORNADO WATCH IS ALSO IN EFFECT.
Special weather statement, Apr 25, 2:55 AM CDT, 55 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
255 AM CDT FRI APR 25 2008

KSZ009-021-022-250830-
CLAY-RILEY-WASHINGTON-
255 AM CDT FRI APR 25 2008

THROUGH 330 AM CDT...A THUNDERSTORM WILL MOVE EAST AT 42 MPH ACROSS
PORTIONS OF NORTH CENTRAL KANSAS. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE LINN...GREENLEAF AND
BARNES.

A TORNADO WATCH IS ALSO IN EFFECT UNTIL 7 AM.
Special weather statement, Apr 25, 2:58 AM CDT, 52 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
258 AM CDT FRI APR 25 2008

KSZ010-250830-
MARSHALL-
258 AM CDT FRI APR 25 2008

THROUGH 330 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 38 MPH
ACROSS MARSHALL COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WINDS
UP TO 40 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE LILLIS...SUMMERFIELD...VERMILLION AND AXTELL.

A TORNADO WATCH IS ALSO IN EFFECT.
Local storm report, Apr 25, 3:11 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
311 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     HAIL             6 S PALMER              39.55N 97.14W
04/25/2008  E1.00 INCH       CLAY               KS   TRAINED SPOTTER

&&

WOLTERS
Special weather statement, Apr 25, 3:28 AM CDT, 22 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
328 AM CDT FRI APR 25 2008

KSZ010>012-250930-
BROWN-MARSHALL-NEMAHA-
328 AM CDT FRI APR 25 2008

THROUGH 430 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 35 MPH
ACROSS PORTIONS OF NEMAHA COUNTY...AND WESTERN BROWN COUNTY.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
SENECA...BERN...ONEIDA...WOODLAWN...SABETHA...FAIRVIEW...MORRILL...
POWHATTAN...HAMLIN...RESERVE AND HIAWATHA.

A TORNADO WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE
A WARNING IS ISSUED.

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:51 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington39 min
Apr 24, 11:20 PM CDTSevere Thunderstorm WarningTOPWashington55 min
Apr 24, 11:45 PM CDTSevere Thunderstorm WarningTOPRepublic60 min
Apr 25, 12:15 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington24 min
Apr 25, 12:26 AM CDTSevere Thunderstorm WarningTOPCloud49 min
Apr 25, 12:41 AM CDTTornado WarningTOPCloud, Republic49 min
Apr 25, 12:46 AM CDTSevere Thunderstorm WarningTOPRepublic, Washington59 min
Apr 25, 1:18 AM CDTFlash Flood WarningTOPRepublic, Washington3 hr
Apr 25, 1:30 AM CDTTornado WarningTOPCloud, Republic, Washington30 min
Apr 25, 3:43 AM CDTWind AdvisoryTOPClay, Cloud, Dickinson, Ottawa, Republic, Washington6 hr
Apr 25, 3:02 PM CDTRiver Flood WarningTOPMarshall36 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.